# SDR HALA2012071900177

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 99,663 hours, 18,701 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 7G1007AA03
- Part serial: N0044AA01
- Condition: Faulty
- Location: Fuel Qty
- Part time: 6,638 hours, 1,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FUEL QUANITY INDICATOR AND BOTH TOTALIZERS WENT BLANK.  40 MIN LATER RT QUANTITY GAUGE WENT FROM 31.7 DOWN TO 29.2 OSCILATING THERE FOR ABOUT 10 MINS.  PERFORMED FUEL QUANITY INDICATION SYS BITE, FOUND C6 FAULT,(AMM 28-41-00).  RT WING MAIN TANK COMPENSATOR.  R & R RT MAIN TANK COMPENSATOR IAW AMM 28-41-02   NO FAULTS NOTED.
